Apr 17, 2012
I missed my lamivudone for three days can I continue taking them?
Response from Dr. Young
Hi and thanks for posting.
I will assume that you are taking at least 2 other medications for the treatment of HIV in addition to the lamivudine (3TC). Missing three days of your medications is troubling, but there's really not much to do other than to resume all of your medications.
I'd be sure to understand (and if possible, correct) the reason why the missed doses occurred and to let your care provider know about the misses at your next visit.
Be well, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Pain In Penis After Reused Needle Worried I Have HIV
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
- White Spots After Mutual Masturbation Worried I Have HIV
- Can Genital Warts Be Cured With Over The Counter Wart Medicine?
- Does Genital Warts Virus Ever Go Away?
- Is There An Std That Causes Back Pain?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.